# SDR CKSA97270

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER JUST AFT OF REAR SPAR STAB STA 32.08 CRACK RUNNING THROUGH THREE FASTENERS ON FRAME.  ACCESS THROUGH PANEL 9113.  REPAIRED IAW SKETCH AIA/E/2573 EA 97-160 DATED 6/9/97.  CORROSION TASK CARD NUMBER C57-571-01 PART 2 OF 2.  NON-ROUTINE TASK CARD NUMBER 106188.
